MathSciNet Relay Station
MathSciNet bibliographic data
MR2117419 11G40 (11R65 14G10 14G25)
Burns, David On the values of equivariant zeta functions of curves over finite fields. Doc. Math. 9 (2004), 357–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement